Research Repository

H∞ Control with Transients for Singular Systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J, Xu, S and Zhou, S (2016) H∞ Control with Transients for Singular Systems. Asian Journal of Control, 18 (3). 817 - 827. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: H-infinity; infinity; descriptor systems
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Sep 2017 02:16
Last Modified: 29 Aug 2019 23:12
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar